I'm on day three of being off seroqel xr. I have been itching really bad, lost of sleep, upset stomach, near vomitting and trouble breathing. I feel so much pressure in my head. Can someone please shed some light? Thanks.
Hi, GC! All your symptoms are classic Seroquel withdrawal signs. Withdrawal may take as long as 4wks and if the dose isn't reduced slowly the symptoms can become very severe.
You really need to get some advice from your doctor quickly to get through this safely.
And if, as you said, your doctor tells you to just quit and try another drug ~ you need to think very seriously of finding another doctor.
I wish you well and I hope you're feeling better soon. WCV
Hi, i agree with the guys. It is dangerous to discontinue (most) medications without tapering. If your doctor has started a new (similar) medication at the same time as discontinuing another you should fair well. However your symptoms concern me, especially trouble with your breathing. As the other guys have said, please contact your doctor asap.
"As with most medications for mental illness, stopping Seroquel is not recommended without your healthcare provider's approval. Although Seroquel is not likely to be abused, withdrawal symptoms are possible as the brain adjusts to a reduction in the medication. Symptoms can include nausea and vomiting, insomnia, and symptoms of bipolar disorder or schizophrenia. To prevent symptoms from occurring when withdrawing from Seroquel, your healthcare provider may gradually wean you off the drug, even if switching to a different medication".
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Jun 2011 • 2 answers
Posted 31 Jul 2011 • 3 answers
Posted 14 May 2014 • 3 answers
I am on 15 mg of prozac for anxiety and panic disorder. I take my pills around 8 pm to sleep through
Posted 26 May 2015 • 2 answers
Posted 19 Aug 2015 • 3 answers